×

zbMATH — the first resource for mathematics

Oscillation criteria for second-order nonlinear delay dynamic equations. (English) Zbl 1125.34046
The authors consider the second-order nonlinear delay dynamic equation \[ \left(r(t)x^\Delta(t)\right)^\Delta +p(t)f(x(\tau(t))=0 \] on a time scale. By employing a generalized Riccati transformation of the form \[ w(t):= \delta(t)\left[\frac{r(t)x^\Delta(t)}{x(t)} +r(t)a(t)\right], \] they establish some new sufficient conditions which ensure that every solution oscillates or converges to zero. The obtained results improve the well-known oscillation results for dynamic equations and include as special cases the oscillation results for differential equations. Some applications to special time scales \(R, N, q^{N_{0}}\) with \(q>1\) and four examples are also included to illustrate the main results.

MSC:
34K11 Oscillation theory of functional-differential equations
39A10 Additive difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R.P.; Bohner, M.; O’Regan, D.; Peterson, A.; Agarwal, R.P.; Bohner, M.; O’Regan, D., Dynamic equations on time scales: A survey, J. comput. appl. math., 141, 1-2, 1-26, (2002), (special issue on dynamic equations on time scales) (Preprint in Ulmer Seminare 5) · Zbl 1020.39008
[2] Agarwal, R.P.; Bohner, M.; Saker, S.H., Oscillation of second order delay dynamic equations, Can. appl. math. Q., 13, 1-18, (2005) · Zbl 1126.39003
[3] Agarwal, R.P.; O’Regan, D.; Saker, S.H., Oscillation criteria for second-order nonlinear neutral delay dynamic equations, J. math. anal. appl., 300, 203-217, (2004) · Zbl 1062.34068
[4] Agarwal, R.P.; O’Regan, D.; Saker, S.H., Oscillation criteria for nonlinear perturbed dynamic equations of second-order on time scales, J. appl. math. comput., 20, 133-147, (2006) · Zbl 1089.39001
[5] R.P. Agarwal, D. O’Regan, S.H. Saker, Properties of bounded solutions of nonlinear dynamic equations on time scales, Can. Appl. Math. Q., in press
[6] E. Akin Bohner, M. Bohner, S.H. Saker, Oscillation criteria for a certain class of second order Emden-Fowler dynamic equations, Electron. Trans. Numer. Anal., in press · Zbl 1177.34047
[7] Bohner, M.; Peterson, A., Dynamic equations on time scales: an introduction with applications, (2001), Birkhäuser Boston · Zbl 0978.39001
[8] Bohner, M.; Saker, S.H., Oscillation of second order nonlinear dynamic equations on time scales, Rocky mountain J. math., 34, 1239-1254, (2004) · Zbl 1075.34028
[9] Bohner, M.; Saker, S.H., Oscillation criteria for perturbed nonlinear dynamic equations, Math. comp. modelling, 40, 249-260, (2004) · Zbl 1112.34019
[10] Erbe, L., Oscillation criteria for second order linear equations on a time scale, Can. appl. math. Q., 9, 1-31, (2001) · Zbl 1050.39024
[11] Erbe, L.; Peterson, A., Riccati equations on a measure chain, (), 193-199 · Zbl 1008.34006
[12] Erbe, L.; Peterson, A., Boundedness and oscillation for nonlinear dynamic equations on a time scale, Proc. amer. math. soc., 132, 735-744, (2004) · Zbl 1055.39007
[13] Erbe, L.; Peterson, A.; Saker, S.H., Oscillation criteria for second-order nonlinear dynamic equations on time scales, J. London math. soc., 67, 701-714, (2003) · Zbl 1050.34042
[14] Erbe, L.; Peterson, A.; Saker, S.H., Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales, J. comput. appl. math., 181, 92-102, (2005) · Zbl 1075.39010
[15] Erbe, L.; Peterson, A.; Saker, S.H., Kamenev-type oscillation criteria for second-order linear delay dynamic equations, Dynam. systems appl., 15, 65-78, (2006) · Zbl 1104.34026
[16] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[17] Li, H.J., Oscillation criteria for second order linear differential equations, J. math. anal. appl., 194, 312-321, (1995)
[18] Saker, S.H., New oscillation criteria for second-order nonlinear dynamic equations on time scales, Nonlinear funct. anal. appl., 11, 351-370, (2006) · Zbl 1126.34024
[19] Saker, S.H., Oscillation of nonlinear dynamic equations on time scales, Appl. math. comput., 148, 81-91, (2004) · Zbl 1045.39012
[20] Saker, S.H., Oscillation criteria of second-order half-linear dynamic equations on time scales, J. comput. appl. math., 177, 375-387, (2005) · Zbl 1082.34032
[21] S.H. Saker, Boundedness of solutions of second-order forced nonlinear dynamic equations, Rocky Mountain J. Math., in press · Zbl 1139.34030
[22] Saker, S.H., Oscillation of second-order forced nonlinear dynamic equations on time scales, Electron. J. qual. theory differ. equ., 23, 1-17, (2005) · Zbl 1097.34027
[23] Sahiner, Y., Oscillation of second-order delay differential equations on time scales, Nonlinear anal., 63, 1073-1080, (2005) · Zbl 1224.34294
[24] Zhang, B.G.; Shanliang, Z., Oscillation of second-order nonlinear delay dynamic equations on time scales, Comput. math. appl., 49, 599-609, (2005) · Zbl 1075.34061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.